# SDR CA140203015

- Difficulty date: January 16, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 17,675 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1846M40G02
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACCOMPLISHING A B3 MAINTENANCE CHECK.   NR 1 ENGINE AFT MOUNT FITTING CHAFED ON INBD CLEVIS AFT LUG FWD UPPER FACE.
